Magnesium results

I know the serum blood test doesn't tell any thing how levels are at cellular level but was interested to find out.

My serum result

Magnesium 0.75 ranges 0.7- 1

I am just within range but have a lot of symptoms. My problem is when I supplement magnesium it leaves me very hyper but weak and anxious aswell. I also start weeing constantly and thirsty. No diabetes.

I know I need the magnesium cause I take d3. I even tried the foot soaks and had problems. I think I have problems with potassium and sodium also. Thinking adrenal gland maybe or low aldosterone. I feel terrible in the morns.

Any ideas?

9 Replies

  • I do not know enough about it really but am sure knowledgeable others will reply. I tried magnesium several times and could not tolerate it - tried oral, sprays etc. I have however been taking nuti adrenal under the guidance of Dr P and have just recently started supplementing magnesium orally and so far am able to tolerate it (my levels were low in range and I take calcium and D3 due to parathyroid problem post surgery) so perhaps there is an adrenal link. Hope you manage to find answers.

  • Thanks for replying. I do believe I have adrenal fatigue and read that magnesium can cause worsening symptoms in adrenal fatigue. Can you buy nutri adrenal online or has it to be prescribed by doc? What were your symptoms when you tried magnesium?

  • I think some people buy nutri adrenal online. I have always ordered it by phone from the no. Dr P gave me and they do always ask who my practitioner. When I first tried magnesium it made me very nauseated with a gripey tummy and terrible headache. I have read that chelated magnesium is easier to tolerate though I could not at that time. I have had to try one thing at a time as have had difficulty tolerating most supplements and thyroid replacement. It has taken a long time to get there.

  • Hi Annette, have you noticed that laxatives are made with magnesium. It is due to the fact it is difficult to absorb. Magnesium glycinate is one of the best and oxide the worst. I've been posting videos by this extremely knowledgeable man and watched many of his videos about thyroid and adrenal issues and learned a lot.

  • Thanks for that. My bowels seem to cope Is the weakness and dehydratdration symptoms that are the worst. My doc won't listen to me.

  • annette, are you sure it is not "sugar" that is making you urinate? That's usually how the body releases glucose. The adrenals need a lot of magnesium when under stress. I wonder if that is why you have symptoms.

  • How can I find this out? My doc will not do any more tests thinks I'm hypochondriac lol. I had kidney test and he said no diabetes

    So I need magnesium but how do I get rid of the symptoms of dehydration that occur after taking magnesium?

  • I've been reading health blogs for 20 years but I'm not a doctor. Sometimes it is advised to put 1/2 teaspoon of Himilayan salt or Realsalt (not the bleached white stuff that is processed and no good even with the little iodine it may contain) in your morning drink. I guess it keeps you from having to pee it out immediately, Just get a good mineral salt of some kind but Himalayan is the pink one and easy to find now.

    Then you could stay away from diuretics like caffeine.

    There are also hydrating drinks like coconut water on the market but still you should ask why it is happening and the videos by Dr. John Bergman get to the mechanisms involved in almost every body function. He is great and think it's worthwhile for you to look him up on YouTube.

  • HI The test gives a reasonable guide and my doctors go by it, also if too high I have to stop my prescription magnesium. I went on it because it was below range.


You may also like...